# SDR MWEA98837

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5220 · Emergency Exits
- Part: Lockpin Socket
- Part number: DO602775
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH LEFT AFT EMERGENCY EXIT LOCKPIN SOCKETS CRACKED.  MTC REMOVED AND REPLACED LOCKPIN SOCKETS.
